Rings over which every module has a flat delta-cover

Creative Commons License

Aydogdu P.

TURKISH JOURNAL OF MATHEMATICS, vol.37, no.1, pp.182-194, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.3906/mat-1009-19
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.182-194
  • Hacettepe University Affiliated: Yes


Let M be a module. A delta-cover of M is an epimorphism from a module F onto M with a delta-small kernel. A delta-cover is said to be a flat delta-cover in case F is a flat module. In the present paper, we investigate some properties of (flat) delta-covers and flat modules having a projective delta-cover. Moreover, we study rings over which every module has a flat delta-cover and call them right generalized delta-perfect rings. We also give some characterizations of delta-semiperfect and delta-perfect rings in terms of locally (finitely, quasi-, direct-) projective delta-covers and flat delta-covers.